# SDR SWAA2023062872173

- Difficulty date: June 28, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 58,394 hours, 34,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCE EXIT LIGHTS IDENTIFIERS LENS AT FWD LAV A AND LEFT HAND FWD OWE DOOR BROKEN.<[01] REMOVED AND REPLACED LH FWD OWE DOOR EMERGENCY LIGHT IDENTIFIER LENS AND FWD LAV A EMERGENCY EXIT LIGHT ASSY PER AMM 33-51-14-960-801 AND AMM 33-51-14-960-802. OPS CHECK GOOD.;[02] VERIFIED CORRECTIVE ACTION 1
